Coefficient Bounds and Fekete-Szego Problems for Subclasses of Holomorphic Functions Involving a Generalized Multiplier Transformation Operator

  • Ambuj Kumar Mishra

Abstract

    The purpose of this paper is to obtain the coefficient bounds and Fekete-Szego problems of Quasi-Subordination and Majorization subclasses of univalent holomorphic functions involving generalized multiplier transformation operator. We also pointed out the significant and useful consequences of the main results and mentioned their relevance which is in accordance to some of the known results.

Published
2020-05-01
How to Cite
Ambuj Kumar Mishra. (2020). Coefficient Bounds and Fekete-Szego Problems for Subclasses of Holomorphic Functions Involving a Generalized Multiplier Transformation Operator. International Journal of Advanced Science and Technology, 29(06), 5568 - 5576. Retrieved from https://sersc.org/journals/index.php/IJAST/article/view/19628